# SDR C2XA11TY042

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 30,083 hours, 22,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHTS NR 1 2 & 3 ARE INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW EMB 145 AMM 33-50-04 OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
